# SDR R61A201509040631

- Difficulty date: September 4, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Part number: 17066796001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NUT CLIP BRACKET FOR LT CABIN FLOORBOARD FRAME 87 IS CORRODED.  MAINTENANCE  R & R NUT CLIP BRACKET FOR LT CABIN FLOORBOARD FRAME 87 IAW SRM 170/175 51-42-02, PN 170-66796-001, CLIP NUT.
